# SDR BAGA2021122600337

- Difficulty date: December 24, 2021
- Submitted: December 26, 2021
- Operation: Air carrier
- Aircraft: N193BZ
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000652
- Aircraft time: 20,185 hours, 16,275 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Stuck
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAPS FAIL ON APPROACH.  STUCK AT ZERO POSITION (SLATS NORMAL) WOULD NOT RESOLVE PER QRH.  -  PERFORMED FIM TASK 27-51-00-810-802A. FOUND MULTIPLE TORQUE LIMITER INIDICATORS TRIPPED ON BOTH LH AND RH SIDES. RESET INDICATORS. FLAPS AND SLATS OPERATIONAL CHECK OK AT THIS TIME.
